New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

rsv79
New Member


Date Joined Dec 2005
Total Posts : 1
   Posted 12/28/2005 1:50 PM (GMT -7)   
Well, to make a long story short, I'll get right to it.
 
I have ADHD, and Tourettes, and anxiety, and my psych and my mom both suspect I have bipolar disorder, so do I.
 
For some reason, out of the blue I'll be happy go lucky and then just bottom out and snap at everyone.
 
I have anger management issues, and was wondering if anyone who has the same problems could help me out here. You can email me at richardv79@gmail, reply here, or even AIM me at rsv79
 
Thanks and appreciate it.

Ellie 1
Veteran Member


Date Joined Apr 2005
Total Posts : 1291
   Posted 12/28/2005 3:32 PM (GMT -7)   
Hi rsv79.
Welcome to Healingwell.
While I do not have adhd and tourettes, I am Bipolar and have MAJOR anxiety issues. And yes, I snap at everyone as well. I am currently unmedicated, (except for the occasional Klonopin, which works practically not at all) and am perhaps the most irritable person alive.
Are you being treated yet for BP or is that dx still up in the air? If you are truly Bp and end up being treated for it there are meds that help the irritability greatly.
Good luck to you
Keep us posted
Ellie
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, November 22, 2017 9:51 AM (GMT -7)
There are a total of 2,896,769 posts in 317,933 threads.
View Active Threads


Who's Online
This forum has 157521 registered members. Please welcome our newest member, Steven Hazlett.
398 Guest(s), 16 Registered Member(s) are currently online.  Details
alunke82, BigMak, Spring, SomeonesMom, Kate08, Serenity Now, astroman, TP177, Fairwind, InTheShop, gypsyfp, OldGal70, Mustard Seed, Scooterbuglyme, straydog, Pgpb


About Us | Advertise | Donate
Newsletter | Privacy Policy & Disclaimer
Follow HealingWell.com on Facebook Follow HealingWell.com on Twitter Follow HealingWell.com on Pinterest
©1996-2017 HealingWell.com LLC  All Rights Reserved.